# SDR DALA2017121308599

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 34,375 hours, 18,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Broken
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PASSENGER DOOR LOWER LATCHING TORQUE TUBE FWD PUSH ROD FAILED IS BROKEN. REMOVED AND REPLACED L4 PASSENGER DOOR LOWER FWD PUSH ROD IAW SRM 51-40-02 ADJUSTMENT TO BE ACCOMPLISHED ON AMDS 2566-9001-4L.
